# SDR AALA202209232124

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 81,615 hours, 10,583 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T001255
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 WINDOW IS VERY HARD TO OPEN AND CLOSE WHEN OPENING A LOAD POP IS EMANATED. ADJUSTED L2 WINDOW IN ACCORDANCE WITH AMM 56-11-02-820-801.
